# SDR AALA20002100

- Difficulty date: December 13, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING SKIN CORRODED 12 INCHES BY 3 INCHES, INBOARD OF RIGHT PLENUM INBOARD ANGLE MULTIPLE AREAS.  REPAIRED RIGHT PLENUM CORROSION (WING SKIN) WITH DOUBLERS PER ESO 11697 DATED 12-08-00.  (M)
